Debt, Default and Two Liberal Theories of Justice

Suttle, O. (2016) Debt, Default and Two Liberal Theories of Justice. German Law Journal, 17 (5). pp. 799-834. ISSN 2071-8322

Abstract

Metadata

Authors/Creators:
  • Suttle, O.
Copyright, Publisher and Additional Information: © 2016 the German Law Journal, Inc. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Accepted: 2 July 2016
  • Published: October 2016
  • Published (online): October 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Law (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 12 Jul 2016 15:08
Last Modified: 12 Oct 2016 11:03
Published Version: https://static1.squarespace.com/static/56330ad3e4b...
Status: Published
Refereed: Yes

Share / Export